Hi my daughter gets the same feelings, it is all down to anxiety, my daughter is always pulling at her neck, and she also shallow breathes, try not to worry to much about the way you feel, accept its a symptom of anxiety and you will find it will pass.
Yes yes yes. I get that and had it quite badly until recently. It goes away with exercise right? I fixed it by breathing exercises and of course reducing anxiety.
Sit calmly, and imagine your lungs are three balloons. The red one is the top part of your lungs, the blue one is the middle of your lungs and the bottom one is the green balloon. Try to calmly breathe and see which balloon is being filled. Probably the red one. then try to slowly fille the blue balloon then finally get each breath to fill the green balloon. Practice this every night and during the day and see if it helps.
So essentially, taking the drug gives you increased anxiety because it is hightening your sense of sensory perception, which makes you more sensitive to the way your body reacts. Now, you are having to find a way to psychologically calm yourself down again. Is it worth it? I ask in all seriousness because I have experienced similar problems and I am really unsure of weather to go with meds or not! i have had trouble finding a good one too. They all seem to give me insomnia.
Ive have been dealing with this problem for the last three months. Ive been to an ENT, Phyciatrist, Family Doc, and the ER. They say mine comes down to the stress that i am under. My throat gets tight, kind of like there is a lump in it, or i need to swallow, or im going to choke and wont be able to breath. My doctor called it Globus. You can look it up on line and see what you think. Your heart pounding sounds like anxiety to. I have the same symptom in my panic attacks with this throat problem, also with feeling like a floaty feeling, tingling in my face and other symptoms. I really hope you get to feeling better. Mine was extremely bad to the point i was gagging but now mine just kind of lingers there. You can e-mail me if you like, i know you dont know me and im not a doctor but it helps to know someone with the same problem. ***@**** No matter what anyone says, ask your doctor!!!!
I find your comment interesting and I am not sure whether the other posters increased anxiety is really from the drugs or the breathing dysfunction.
I can tell you that my anxiety is fuelled by a breathing dysfunction. And I feel the same way as you do in that I don't want to go on any drug that increases the anxiety. Many of the SSRI's like Prozac, Lexapro and Zoloft make some people more anxious than they already are. If one is hyped up , you need a drug to calm you down, not the other way around. If something gives you insomnia, obviously it is not going to help with your anxiety.
I think all drug company executives should trial out all the drugs out there for anxiety and depression before telling us they are okay. They may protest saying they are not anxious or depressed but if you really believe the mental health professionals, apparently mental healthy disorders are in epidemic proportions. Now either some of these guys are on hallucinogenic drugs or some people are lying with statistics to make big profits. Sorry, but I just don't see the logic in how medication is being prescribed to help anxiety patients.
Readin your texts lets me know that i've had axiety for longer that I thought...I never knew about the many symptoms of anxiety..and I guess the reason its so bad is because I never got help.....Thanks